# SDR DALA2022100406456

- Difficulty date: October 1, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CRACKED STABILIZER STRAP BTW STA 345 TO STA 365 AND BL0 AT ABOVE NLG W/W. CORRECTIVE ACTION: SUMMARY OF NRC 00139: STABILIZER STRAP BTW STA 345 TO STA 365 AND BL0 AT ABOVE NLG W/W (E&E) WAS REPAIRED PER B757-300 SRM. (2433741)
